Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have PCO, want to conceive. Delayed periods. Taken Meprate. What could be the reason?

hellow arpitha im having pco ,we r planing for kids, when i went to a doctor she told that ovam is not releasing, and there r many small cysts in my overy, she ask me to use meprate for 5 days twice a day, so i can get period after which she ask me to go for blood tests on 2nd day of periods... now my problem is im not getting periods even i used the meprate tab for 5 days...the last day which i stoped the tablet is on 16th of august (this month) pls tell me what might the problem.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
the possibility is, may be you are having both estrogen and progesterone hormonal fluctuations, in that case better to go for combined pills instead of progesterone alone,
then once getting withdrawal bleeding after stopping pills,
you can go for hormonal evaluation and also ovulation induction drugs which will help in fertilization.
take care.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor